Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9974
Title: Approximate controllability of non-densely defined semilinear control system with non local conditions
Authors: Arora U.
Sukavanam, Nagarajan
Published in: Nonlinear Dynamics and Systems Theory
Abstract: The present paper is devoted to the study of approximate controllability of nondensely defined semilinear control system with nonlocal conditions. The approximate controllability is obtained with nonlinearity satisfying the monotone condition and integral contractor condition. Finally, an example is provided to illustrate the application of the obtained results. © 2017 InforMath Publishing Group.
Citation: Nonlinear Dynamics and Systems Theory (2017), 17(1): 5-18
URI: http://repository.iitr.ac.in/handle/123456789/9974
Issue Date: 2017
Publisher: InforMath Publishing Group
Keywords: Approximate controllability
Non-local conditions
Nondense domain
Semilinear systems
ISSN: 15628353
Author Scopus IDs: 9637637300
12804420600
Author Affiliations: Arora, U., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247667, India
Sukavanam, N., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247667, India
Corresponding Author: Arora, U.; Department of Mathematics, Indian Institute of Technology RoorkeeIndia; email: urvashiaroraiitr@gmail.com
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.